# SDR USAASB97217

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 27,231 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

PIT - FLT 540 - SHORTLY AFTER LIFT OFF, THE NR 1 ENGINE OVERTEMP LIGHT ILLUMINATED.  CREW PERFORMED PROCEDURES FOR ENGINE OVERTEMP AND ELECTED TO RETURN TO FIELD AT PIT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO ENGINE SHUT DOWN OCCURRED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE ASSEMBLY PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
